Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The extension of positive definite operator-valued functions defined on a symmetric interval of an ordered group


Author: Mihály Bakonyi
Journal: Proc. Amer. Math. Soc. 130 (2002), 1401-1406
MSC (1991): Primary 43A35, 47A57, 42A70, 47A20
Published electronically: October 12, 2001
MathSciNet review: 1879963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G_1$ be an ordered abelian group and $a\in G_1$. Let $G_2$ be an abelian group and $f$ an operator-valued positive definite function on $(-a,a)\times G_2$. We prove that $f$ admits a positive definite extension to $G_1\times G_2$, generalizing in this way existing results for the case when $G_1=\mathbf{R}$ and $f$ is continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A35, 47A57, 42A70, 47A20

Retrieve articles in all journals with MSC (1991): 43A35, 47A57, 42A70, 47A20


Additional Information

Mihály Bakonyi
Affiliation: Department of Mathematics, Georgia State University, Atlanta, Georgia 30303
Email: mbakonyi@cs.gsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06288-8
PII: S 0002-9939(01)06288-8
Received by editor(s): November 14, 2000
Published electronically: October 12, 2001
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society